Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Properties equivalent to the completeness of $\left\{ {e^{ - t} t^{\lambda _n } } \right\}$


Authors: R. P. Boas Jr. and Harry Pollard
Journal: Bull. Amer. Math. Soc. 52 (1946), 348-351
DOI: https://doi.org/10.1090/S0002-9904-1946-08583-3
MathSciNet review: 0016161
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Agnew, On sequences with vanishing even or odd differences, Amer. J. Math. vol. 66 (1944) pp. 339-340. MR 10619
  • 2. R. P. Boas, Jr., Density theorems for power series and complete sets, submitted to Trans. Amer. Math. Soc.
  • 3. W. H. J. Fuchs, A theorem on finite differences with an application to the theory of Hausdorff summability, Proc. Cambridge Philos. Soc. vol. 40 (1944) pp. 189-197. MR 10621
    3a. W. H. J. Fuchs, On the closure of {e *Pv}, Proc. Cambridge Philos. Soc. vol. 42 (1946) pp. 91-105. MR 14501

  • 4. R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, New York, 1934. MR 1451142
  • 5. H. Pollard, Sequences with vanishing even differences, Duke Math. J. vol. 12 (1945) pp. 303-304. MR 12337
  • 6. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, New York, 1939.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08583-3

American Mathematical Society